# SDR NACA20110042

- Difficulty date: March 9, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DAMAGE ON STR 7R AT STA 1085.  FABRICATED NEW STRINGER PIECE IAW B737 SRM 53-10-03 PG 3 TO PG 10.  REPAIRED HOLE DAMAGE ON STR 7R AT STA 1085 IAW B737 SRM 53-10-03 PG 3 TO 10, AND B737 SRM 51-30-02 PG 5 PARA 7 TO PG 6.
